MathSciNet Relay Station
MathSciNet bibliographic data
MR1963800 11R58 (11G40)
Reid, Michael Gross' conjecture for extensions ramified over three points of $\Bbb P^1$. J. Math. Sci. Univ. Tokyo 10 (2003), no. 1, 119–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement